On a structure of a conditioned random walk on the integers with bounded local times

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a sample path of a random walk on the integers with bounded local times, conditioned on the event that it hits a high level. Under an auxiliary assumption, we obtain representations for its distribution in terms of the corresponding limiting sequence. Then we prove limiting results as the high level grows. In particular, we generalize results for a simple symmetric random walk obtained earlier by Benjamini and Berectycki (2010).

Translated title of the contributionО структуре условных целочисленных случайных блужданий с ограничениями на число посещений
Original languageEnglish
Pages (from-to)1265-1278
Number of pages14
JournalСибирские электронные математические известия
Volume14
DOIs
Publication statusPublished - 1 Jan 2017

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint Dive into the research topics of 'On a structure of a conditioned random walk on the integers with bounded local times'. Together they form a unique fingerprint.

Cite this